# SDR 99ZZZX31

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6900V
- Make and model: Beech H35
- Aircraft serial: D4955
- Propeller: Mcauly 2A36C23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 584B0
- Condition: Corroded
- Location: Propeller
- Component: K84250YS
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLADE WAS FOUND TO HAVE CORROSION BELOW THE PITCH LINE IN THE THREADS.  SUBMITTER STATED THIS MAY HAVE BEEN PREVENTED IF THE RECOMMENED TBO'S WERE FOLLOWED.
